# SDR CALA2021083001451

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 36,064 hours, 12,340 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Split
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*DECLARED EMERGENCY*FLAPS TRAILING EDGE FLAP LOCKOUT ON APROACH L/R SPLIT AT LESS THAN FLAP 5. HANDLE MOVED TO  F-2 PER PROCEDUR E. FLAPS WENT TO F-2 UPON LANDIN DECREASING FROM 210K TO APROX 190K,FROM FLAPS5 TO FLAPS2, GOT A SYM LOCK WITH ONE SIDE AT 2 UNITS AND ONE SIDE AT 3 UNITS. AT TH E GATE FLAPS AUTO MOVED TO MATCH SET FLAP POSITION 2 PER CREW RE PORT SUSPECT FLAP IND NEEDLE SPLIT CAUSING FAULT, REPLACED SAME PER TASK 27-58-02 400-801. NO FAULTS ON FSEU BITE, REF 27-51-TASK 801. NO FAULTS ON PSEU REF 32-09-10-740-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1124243  SN OFF 3658 INDICATOR, POSI  OFF 29-2758-9-0001 3658 ON 29-2758-9-0001 2731
